# SDR DALA2024121111617

- Difficulty date: December 9, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 96,329 hours, 45,480 cycles
- System (JASC): 2300 · Communications System
- Part: Receiver
- Condition: Faulted
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3221 - DIV - TO PIT DUE BURNING ELECTRIC SMELL IN THE COCKPIT. NO VISIBLE SMOKE REPORTED. CORRECTIVE ACTION: FOUND MMR 2 TO BE THE SOURCE. REPLACED MMR 2 AND COMPLIED WITH NO-GO ODI PROCEDURES. (LP: 5981290)
